Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3280 Publications


2018 | Journal Article | IST-REx-ID: 106 | OA
A. Akopyan and A. Petrunin, “Long geodesics on convex surfaces,” Mathematical Intelligencer, vol. 40, no. 3. Springer, pp. 26–31, 2018.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 1064 | OA
A. Akopyan, A. Balitskiy, and M. Grigorev, “On the circle covering theorem by A.W. Goodman and R.E. Goodman,” Discrete & Computational Geometry, vol. 59, no. 4. Springer, pp. 1001–1009, 2018.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 107 | OA
S. Dziembowski, K. Z. Pietrzak, and D. Wichs, “Non-malleable codes,” Journal of the ACM, vol. 65, no. 4. ACM, 2018.
View | DOI | Download Preprint (ext.)
 

2018 | Conference Paper | IST-REx-ID: 108 | OA
M. Obremski and M. Skórski, “Inverted leftover hash lemma,” presented at the ISIT: International Symposium on Information Theory, Vail, CO, USA, 2018, vol. 2018.
View | DOI | Download Submitted Version (ext.)
 

2018 | Book Chapter | IST-REx-ID: 10864 | OA
A. Kazda, M. Kozik, R. McKenzie, and M. Moore, “Absorption and directed Jónsson terms,” in Don Pigozzi on Abstract Algebraic Logic, Universal Algebra, and Computer Science, vol. 16, J. Czelakowski, Ed. Cham: Springer Nature, 2018, pp. 203–220.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

oa=1

extern<>1

Search

Filter Publications